Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
140 Doctors are Online

Fever, headaches, body aches and chills. Lump behind the ear, rashes on the body with fatigue. What could be the reason?

6 days ago I came down with a fever of 101.7, Along with this I had headaches , body aches, and chills. The fever went away after about 24 hours. I have been extremely tired since, no energy. I have now noticed a lump about the size of nickle behind my ear. I also have a rash all over my body. It started on my chest and has since spread all over. I am having headaches and extreme fatigue . Any ideas what this could be?
Asked On : Thu, 14 Feb 2013
Answers:  1 Views:  166
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hi Jessy,

I have read your query.

The natural history of your symptoms puts it more into the category of viral exanthematous fever.

The treatment of this would be mostly symptomatic and adequate rest. Anti-histamines like Cetrizine, topical astringents like Calamine lotion on the affected areas will help.

Drink plenty of water and fresh fruit juices.

You may consider getting a routine blood investigation done.

Get well soon.

Answered: Thu, 14 Feb 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor